Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 10,     Number 3,     Fall 2002

 

AN EXISTENCE THEOREM FOR POSITIVE SOLUTIONS OF SECOND ORDER NEUTRAL DELAY DIFFERENCE EQUATIONS WITH POSITIVE AND NEGATIVE COEFFICIENTS
WEN-XIAN LIN

Abstract. Positive solutions for a class of second order neutral difference equations with positive and negative coefficients are studied in this paper. A sufficient condition for existing positive solutions is obtained.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)